# SDR 96ZZZX5001

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7743Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0243
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501018
- Condition: Cracked
- Location: Rt Mlg
- Part time: 3,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND BOTH LT AND RT TORQUE TUBES CRACKED (SMALL CRACKS) AT THE AREA WHERE THE FORK BOLT BOSS IS WELDED TO THE TUBE.  HAVE SEEN THIS PROBLEM IN THE AIRWORTHINESS ALERTS BEFORE AND PAID CLOSE ATTENTION TO THIS AREA.  THE PROBLEM WAS NOT DISCOVERED DURING A PRE-BUY BECAUSE THE AREA WAS NOT CLEANED WELL ENOUGH.  RECOMMEND CLEANING AND INSPECTING THIS AREA WELL DURING INSPECTIONS.  ALSO, NEW TORQUE TUBES DASH 32 AND DASH 33 ARE REINFORCED IN THIS AREA.
